MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TIBIAL NAIL-EX INSERTION HANDLE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TIBIAL NAIL-EX INSERTION HANDLE; GUIDE
Model Number 03.010.017
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, while doing a tibial nail procedure, the tibial nail was doing fine but upon extracting the insertion handle it was found to be almost cold-welded.The insertion handle was stuck for ten (10) minutes before it became unlocked.There was a surgical delay of ten (10) minutes.The procedure was successfully completed.The patient was stable after the procedure.This report is for one (1) tibial nail-ex insertion handle.This is report 2 of 2 for (b)(4).

Brand Name
TIBIAL NAIL-EX INSERTION HANDLE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10491014
Report Number2939274-2020-03979
Device Sequence Number19502279
Product Code FZX
UDI-Device Identifier10886982066954
UDI-Public(01)10886982066954
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.017
Device Catalogue Number03.010.017
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR